# SDR USAA2010092092030

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 30,327 hours, 11,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP LAX - EEL - SEAT MOUNTED EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 5C.  MAINTENANCE REPLACED LENS AT SEAT 5C.
